RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 79, Issue 2  


Difference operators and operator-valued matrices of the second order
A. G. Baskakov, A. Yu. Duplishcheva
3
An interpolation problem in the class of entire functions of zero order
O. A. Bozhenko, A. F. Grishin, K. G. Malyutin
21
Estimates for the error of approximation of functions in $L_p^1$ by polynomials and partial sums of series in the Haar and Faber–Schauder systems
S. B. Vakarchuk, A. N. Shchitov
45
A strengthening of a theorem of Bourgain and Kontorovich. III
I. D. Kan
77
The spectral method and ergodic theorems for general Markov chains
S. V. Nagaev
101
The dissipative property of a cubic non-linear Schrödinger equation
P. I. Naumkin
137
The Hodge–de Rham Laplacian and Tachibana operator on a compact Riemannian manifold with curvature operator of definite sign
S. E. Stepanov, J. Mikeš
167
The spectral theory of a functional-difference operator in conformal field theory
L. A. Takhtadzhyan, L. D. Faddeev
181
Positive solubility of some classes of non-linear integral equations of Hammerstein type on the semi-axis and on the whole line
Kh. A. Khachatryan
205
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020